# SDR GTIA2024011937791

- Difficulty date: January 18, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 11,420 hours, 4,638 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORT FUME ON DECENT THROUGH 10,000 FT. -OPERATED PACK 1 AND PACK 2 , NO ODOR PRESENT. PERFORMED ENG POWER RUN ON IDLE WITH CREW ASSISNTANCE NO ODOR PRESENT. IAW TSM 05-60-00-810-831-A. A/C OK FOR SERVICE.
